# SDR DL72L991567

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Ventral Stair We
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR MOUNTING STRUCTURE WAS DAMAGED WHEN THE AIRCRAFT MOVED BACKWARDS WHILE THE AIRSTAIR WAS DOWN AND OPEN.  DAMAGED WERE THE LT AND RT SIDE TORQUE BOX WEBS, THE LT AND RT SIDE BEARING DOUBLERS, THE LT AND RT TAIL SKID CAVITY BRACKETS, THE LT AND RT TAIL SKID CAVITY ANGLES AND THE FUSELAGE SKIN BELOW THE HIGNE POINTS.  REPAIRED PER ERA 333311-14, REV C.
